Translator Disclaimer
December 2015 Variational Inference for Count Response Semiparametric Regression
J. Luts, M. P. Wand
Bayesian Anal. 10(4): 991-1023 (December 2015). DOI: 10.1214/14-BA932


Fast variational approximate algorithms are developed for Bayesian semiparametric regression when the response variable is a count, i.e., a non-negative integer. We treat both the Poisson and Negative Binomial families as models for the response variable. Our approach utilizes recently developed methodology known as non-conjugate variational message passing. For concreteness, we focus on generalized additive mixed models, although our variational approximation approach extends to a wide class of semiparametric regression models such as those containing interactions and elaborate random effect structure.


Download Citation

J. Luts. M. P. Wand. "Variational Inference for Count Response Semiparametric Regression." Bayesian Anal. 10 (4) 991 - 1023, December 2015.


Published: December 2015
First available in Project Euclid: 4 February 2015

zbMATH: 1335.62054
MathSciNet: MR3432247
Digital Object Identifier: 10.1214/14-BA932

Rights: Copyright © 2015 International Society for Bayesian Analysis


Vol.10 • No. 4 • December 2015
Back to Top